MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON® GROWTH ROD CONVERSION SET; GROWING ROD SYSTEM

WARSAW ORTHOPEDICS CD HORIZON® GROWTH ROD CONVERSION SET; GROWING ROD SYSTEM
Model Number 7340000GR
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G2: country of origin - japan h3: product analysis #705780879: part # 7340000gr, lot # unknown visual and optical inspection confirmed the female hex of the screws has been stripped due to torsional overload.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare professional via a manufacturer representative regarding a patient with preoperative diag nosis for growing rod extension technique.Procedure or therapy performed was extension surgery for the growing rod.It was reported that the set screw broke before the break-off.During growing rod extension, the distractor came off and interfered with the set sc rew.It is believed that the breakage was caused by this impact.There was no patient symptoms or complications as a result of this event.This surgery is a repeat surgery.Device has been explanted-partially.Product was implanted and explanted on the same day, (b)(6) 2023.There were no fragments left inside the patient body, so no plan for additional surgery.

Brand Name
CD HORIZON® GROWTH ROD CONVERSION SET
Common Device Name
GROWING ROD SYSTEM
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21076053
Report Number1030489-2025-00114
Device Sequence Number20524468
Product Code PGM
UDI-Device Identifier20643169549771
UDI-Public20643169549771
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150200
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7340000GR
Device Catalogue Number7340000GR
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Initial Report FDA Received Date01/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown